Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An example involving Baire spaces


Author: H. E. White
Journal: Proc. Amer. Math. Soc. 48 (1975), 228-230
MSC: Primary 54E99
DOI: https://doi.org/10.1090/S0002-9939-1975-0362249-1
MathSciNet review: 0362249
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ {2^{{\aleph _0}}} = {\aleph _1}$, then there is a regular, Hausdorff space $ Y$ such that (1) every subspace of $ Y$ is a Lindelöf, Baire space, (2) $ Y$ is a homogeneous space, and (3) $ Y \times Y$ is of the first category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54E99

Retrieve articles in all journals with MSC: 54E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1975-0362249-1
Keywords: Baire space, density topology, homogeneous space
Article copyright: © Copyright 1975 American Mathematical Society